# SDR FDEA201310272627

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N55904
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 BL 0 - LBL 30, FLOORBEAM UPPER FLANGE  FOUND CHAFED AROUND FASTENER HOLES.  FLOORBEAM REMOVED IAW SRM 51-40-02 REVISION 109.  NEW FABRICATED FLOORBEAM INSTALLED IAW DWG 146N5089 SHEET 1 REV B. REPAIR IS CLASSIFED MAJOR IAW GMM 6-2-100.
